Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Can tubal ligation cause delay in periods and thick, brown discharge ?

I had a tubal ligation about 8 months ago. Im 27 with 3 kids. My period is pretty regular. Except this month it was about 5 days late and it was brown and thick! Is this normal and has any one else had this happen?
Asked On : Tue, 5 Jul 2011
Answers:  1 Views:  300
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
  User's Response
Welcome to HealthcareMagic.
This could be pretty normal.It is possible that this is normal variation of hormones and changes in cycle.You do not need to worry about it.If you have variation in next period also , you can consider visiting Gynecologist for evaluation.
If you need more information feel free to mail me.
Take care
Answered: Tue, 5 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor